# SDR DLM90071072

- Difficulty date: August 13, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 33,576 hours, 17,651 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 3912075514N
- Condition: Cracked
- Location: Bs 1079 L18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FITTING RT FS 1079 UNDERSIDE OF CUSP (BELOW L18R) IS CRACKED.  REMOVED AND INSTALLED NEW FRAME FITTING IAW SRM MD-90 51-30-5.
